# SDR AALA200800363

- Difficulty date: February 20, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 56,864 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 12678
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT OVERHEAD TAILCONE INOPERATIVE.  REPLACED BATTERY PACK AT OVERHEAD RIGHT AFT LAVATORY FOR EMERGENCY LIGHTS AT OVERHEAD TAILCONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
